# SDR CALA2017012300161

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7401Y13
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 907 TO 927 LT SIDE AT LBL 24 HAS CORROSION.  REMOVED AND REPLACED WITH A NEW INTERCOSTAL IAW SRM 51-40-02.
